Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Badiale, Marino
Un risultato di molteplicità di soluzioni per problemi ai limiti semilineari. Rendiconti del Seminario Matematico della Università di Padova, 80 (1988), p. 33-44
Texte intégral djvu | pdf | Analyses MR 988110 | Zbl 0662.34023

URL stable: http://www.numdam.org/item?id=RSMUP_1988__80__33_0

Bibliographie

[1] H. Amann - P. Hess, A multiplicity result for a class of elliptic boundary value problems, Proc. Roy. Soc. Edinburgh, 84-A (1979), pp. 145-151.  MR 549877 |  Zbl 0416.35029
[2] A. Ambrosetti, Differential equations with multiple solutions and nonlinear functional analysis, Equadiff. 82, Lecture Notes in Mathematics, 1017, Springer-Verlag, Berlin - Heidelberg - New York (1983), pp. 10-38.  MR 726565 |  Zbl 0526.34010
[3] A. Ambrosetti, Elliptic equations with jumping nonlinearities, Jour. Math. Phys. Sci., 18-1 (1984), pp. 1-12.  MR 755462 |  Zbl 0589.35043
[4] A. Ambrosetti - G. PRODI, On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. di Mat. Pura Appl., IV, 93 (1972), pp. 231-247.  MR 320844 |  Zbl 0288.35020
[5] A. Ambrosetti - P. H. RABINOWITZ, Dual variational methods in critical point theory and applications, Jour. Funct. Anal., 14 (1973), pp. 349-381.  MR 370183 |  Zbl 0273.49063
[6] V. Benci, Normal modes of a Lagrangian system constrained in a potential well, Ann. Inst. Henry Poincaré, An. Nonlin., 1-5 (1984), pp. 379-400.
Numdam |  MR 779875 |  Zbl 0561.58006
[7] S. Fu - A. Kufner, Nonlinear differential equations, Elsevier Scientific Publishing Company, Amsterdam - Oxford - New York, 1980, p. 275 e segg.  MR 558764 |  Zbl 0426.35001
[8] J.L. Kazdan - F.W. Warner, Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math., 28 (1975), pp. 567-587.  MR 477445 |  Zbl 0325.35038
[9] A.C. Lazer - P.J. Mc Kenna, Multiplicity results for a class of semilinear elliptic and parabolic boundary value problems, Jour. Math. An. and Appl., 107 (1985), pp. 371-395.  MR 787722 |  Zbl 0584.35053
[10] P.J. M - W. Walter, On the multiplicity of the solution set of some nonlinear boundary value problems, Nonlin. An., 8-8 (1984), pp. 893-907.  MR 753766 |  Zbl 0556.35024
[11] S. Solimini, Existence of a third solutions for a class of BVP with jumping nonlinearities, Nonlin. An., 7-8 (1983), pp. 917-927.  MR 709044 |  Zbl 0522.35045
Copyright Cellule MathDoc 2014 | Crédit | Plan du site